# SDR HYIA20160902117

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0123
- Aircraft time: 18,124 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658175A2BP
- Part serial: AC15CC227
- Condition: Leaking
- Location: Nr 6
- Part time: 1,231 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO OIL LEAK, POSSIBLY RING BLOW-BY.
